MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D
Model Number 393009
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted and replaced due to eri.The device was programmed at max output for over a year due to a myopore lv lead with high thresholds - 7.5v at 1.5ms at the time of explant.Lead had steadily increasing thresholds over the last year.Lv lead was explanted and replaced as well.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.The device is currently not available for analysis.Therefore, no conclusion can be drawn at this time.However, biotronik monitors the post-market performance of its products closely in order to identify any trends that may reveal over time a potential manufacturing or design issue.The historic performance of the product involved in the current case does not at this point reveal any such trend.Should additional relevant information become available, this investigation will be updated.

Brand Name
IPERIA 7 HF-T DF4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9531415
Report Number1028232-2019-05782
Device Sequence Number411255
Product Code NIK
UDI-Device Identifier04035479129255
UDI-Public04035479129255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number393009
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR